Alert archive / Minnesota / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 25, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 18, 2009, 8:51 PM CDT for Stearns County, Minnesota. It was in force for 54 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2009, 8:51 PM CDT (01:51 UTC)
- Expired
- Jun 18, 2009, 9:45 PM CDT
- In force
- 54 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
County Stearns County, MN
The radar
The Minneapolis radar (KMPX), 120 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 8:51 PM CDT | HAIL 0.75 | 4 Nw Elrosa, MN | |
| Jun 18, 9:00 PM CDT | HAIL 1 | Spring Hill, MN | |
| Jun 18, 9:21 PM CDT | HAIL 0.25 | 4 Wnw St Martin, MN | |
| Jun 18, 9:21 PM CDT | HAIL 0.5 | 3 Ssw New Munich, MN | |
| Jun 18, 9:22 PM CDT | HAIL 1.25 | 4 S New Munich, MN | HAIL STARTED AT 918 PM AND WAS MOSTLY 3/4 INCH...SOME HALF DOLLARS. |
| Jun 18, 9:50 PM CDT | HAIL 1 | Cold Spring, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 1:50 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 18, 3:12 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 1.9 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1331 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1216 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMPX 190151
SVRMPX
MNC145-190245-
/O.NEW.KMPX.SV.W.0025.090619T0151Z-090619T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
851 PM CDT THU JUN 18 2009
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
STEARNS COUNTY IN CENTRAL MINNESOTA...
* UNTIL 945 PM CDT
* AT 851 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS...
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 65 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5
MILES NORTHWEST OF MELROSE TO 4 MILES WEST OF MEIRE GROVE TO 5
MILES NORTHWEST OF BELGRADE...AND MOVING EAST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
ELROSA...
BELGRADE...
MEIRE GROVE...
MELROSE...
GEORGEVILLE...
NEW MUNICH...
ST ROSA...
FREEPORT...
LAKE HENRY...
ALBANY...
ROSCOE...
HOLDINGFORD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
REPORT ANY SIGNIFICANT WIND OR HAIL DAMAGE TO THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR SOUTHERN MINNESOTA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR NORTHWESTERN WISCONSIN. A
SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR WEST CENTRAL MINNESOTA.
&&
LAT...LON 4575 9428 4571 9423 4542 9441 4542 9513
4564 9500 4575 9494
TIME...MOT...LOC 0152Z 270DEG 28KT 4572 9489 4563 9494
4551 9505
$$1 follow-up statement
000
WWUS53 KMPX 190226
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
926 PM CDT THU JUN 18 2009
MNC145-190245-
/O.CON.KMPX.SV.W.0025.000000T0000Z-090619T0245Z/
STEARNS MN-
926 PM CDT THU JUN 18 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR CENTRAL STEARNS COUNTY...
AT 920 PM HALF DOLLAR SIZED HAIL WAS REPORTED 5 MILES SOUTH OF
NEW MUNICH OR 10 MILES SOUTHEAST OF MELROSE.
AT 923 PM CDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS...CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF
BALL SIZE AND DAMAGING WINDS IN EXCESS OF 65 MPH. THESE SEVERE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES SOUTHEAST OF
FREEPORT TO 5 MILES NORTH OF ST MARTIN TO ST MARTIN...AND MOVING EAST
AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE...ALBANY...ROSCOE...FARMING...
RICHMOND...AVON...HOLDINGFORD...COLLEGEVILLE...COLD SPRING...ST
JOSEPH AND ST STEPHEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN
SIGNIFICANTLY DAMAGE WINDOWS...SIDING AND VEHICLES. DAMAGING WINDS
ARE ALSO EXPECTED...WHICH WILL UPROOT TREES AND DOWN POWER LINES.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR SOUTHERN MINNESOTA.
&&
LAT...LON 4543 9486 4557 9476 4575 9470 4575 9428
4571 9423 4542 9441
TIME...MOT...LOC 0224Z 270DEG 28KT 4563 9464 4558 9465
4551 9470
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 6:30 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jun 18, 6:30 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 630 PM CDT THU JUN 18 2009 .UPDATED FOR AVIATION DISCUSSION BELOW... ACTIVE AFTERNOON/EVENING STARTING TO UNFOLD ACROSS CWA AS MOIST AND UNSTABLE AIR MASS IS IN PLACE. THANKS TO MORNING MCS THAT WENT ACROSS IOWA...SURFACE ANALYSIS IS A LITTLE MESSY...BUT THERE IS A PSEUDO WARM FRONT FROM ALEXANDRIA...TO THE TWIN CITIES AND OVER TO EAU CLAIRE. DEWPOINTS HAVE SURGED INTO THE UPPER 60S AND LOWER 70S SOUTH OF THIS BOUNDARY AND CURRENT LAPS ANALYSIS SHOWS MLCAPES AROUND 2500 J/KG IN WRN MN AND ALL GUIDANCE BUT NAM INCREASES MLCAPES TO NEAR 4000 J/KG ACROSS SRN MN BY 00Z THIS EVENING. SHEER IS FORECAST TO INCREASE THROUGH THE AFTERNOON...AND WITH PRESSURE FALLS CURRENTLY BEING SEEN ACROSS ERN SODAK...THIS STILL LOOKS LIKELY. ALOFT...SEEING TWO SHORTWAVES NEAR THE AREA. THE FIRST IS OVER SERN NODAK AND HAS HELPED KICK OFF SEVERE STORMS CURRENTLY OVER THE NW CWA. ANOTHER WAVE CAN BE SEEN ACROSS SRN SODAK AND HAS HAD A FIELD OF ACCUS ASSOCIATED WITH IT ALL DAY. AS THIS GETS INTO THE CWA IN THE NEXT COUPLE OF HOURS...IT SHOULD HELP LEAD TO MORE WIDESPREAD CONVECTION AS IT SHOULD HELP BREAK THE CAP SEEN ON THE 18Z SOUNDING FROM MPX. THIS ACTIVITY WILL LIKELY CONGEAL INTO AN MCS OVER SE MN TONIGHT AS 20 TO 30 KT LLJ POKES UP FROM IOWA INTO THAT AREA. FOR FRIDAY...ANOTHER STRONG SHORTWAVE IS FORECAST TO MOVE THROUGH THE AREA DURING THE DAY WHILE PUSHING A COLD FRONT ACROSS THE CWA. BOTH OF THESE FEATURES WILL BEGIN MOVING ACROSS MN IN THE MORNING AND BE NEAR THE MN/WI BORDER BY THE AFTERNOON. MLCAPES ARE AGAIN FORECAST TO BE AROUND 3000 J/KG...WILL SEE ANOTHER CHANCE FOR SEVERE WEATHER...THOUGH THIS TIME SEVERE CHANCES WILL BE BEST ACROSS SE MN AND WI. STORM CHANCES WILL WILL FINALLY DIMINISH ON SATURDAY AS SHORTWAVE RIDGE MOVES OVERHEAD AND MID AND UPPER LEVELS DRY OUT. TO GO ALONG WITH WITH THE DRYING OUT...WARM UP WILL BEGIN AND WILL START SEEING HIGHS IN THE MID AND UPPER 80S. NEXT SHOT FOR THUNDERSTORMS LOOKS TO BE SUNDAY/SUNDAY NIGHT AS ALL MODELS BRING SHORTWAVE AROUND THE PERIPHERY OF THE SUBTROPICAL RIDGE. NAM AND ECMWF ARE FURTHEST EAST WITH THIS WAVE AND GENERATE SOME LIGHT QPF ACROSS THE CWA. GFS TAKES MOST OF THIS ENERGY ACROSS THE DAKOTAS AND GENERATES VERY LITTLE PRECIP OVER THE MPX CWA. WITH THE SHORTWAVE MOVING THROUGH DURING THE AFTERNOON... FELT THERE IS ENOUGH SUPPORT TO HAVE 20 TO 30 POPS ACROSS AREA SUNDAY/SUNDAY NIGHT. GOING INTO NEXT WEEK...SUBTROPICAL RIDGE BUILDS INTO AREA MONDAY AND TUESDAY...WHICH SHOULD ALLOW TEMPERATURES TO WARM INTO THE 90S AND PUSH THUNDERSTORM STORM ACTIVITY TO THE NORTH OF THE CWA. TUESDAY NIGHT...SHORTWAVE MOVING ACROSS NRN MANITOBA WILL PUSH A COLD FRONT INTO THE CWA. GFS AND ECMWF STALL THIS FRONT OUT ACROSS THE AREA WEDNESDAY AND THURSDAY WHICH MAY LEAD TO ANOTHER ROUND OF PRIMARILY NOCTURNAL MCS TYPE ACTIVITY FOR THE MIDDLE OF NEXT WEEK. && .AVIATION.../00Z TAF ISSUANCE/ CONVECTIVE POTENTIAL OVER FA IS THE MAIN CONCERN THIS EVENING. VIGOROUS WAVE LIFTING INTO NORTHWEST MN AT THIS TIME...WILL CONTINUE THE MCS DEVELOPMENT OVER THIS REGION OF THE STATE. THIS WILL MOVE EAST AFFECTING MAINLY NORTHER TAF SITES/KAXN/KSTC/. FURTHER DEVELOPMENT WILL AFFECT EASTERN FA MAINLY AFTER 02Z...WITH ANOTHER MCS EXPECTED TO DEVELOPMENT FARTHER EAST/SOUTHEAST OVERNIGHT. THICKNESS PROGS SHOULD MOVE ANY MCS MORE OFF INTO WI/IL LATE TONIGHT. EXPECT THINGS TO QUIET DOWN THEN LATER TONIGHT WITH FOG POSSIBLE LOWERING TO AT LEAST MVFR...ESPECIALLY AT SITES THAT SEE TRSA THIS EVENING. APPEARS NEXT WAVE/UPPER LOW TO MOVE ACROSS NORTHERN MN FRIDAY. COULD SEE MORE DEVELOPMENT AS WINDS SHIFT MOVE WEST/NORTHWEST IN THE AFTERNOON...PRIMARILY IN THE EARLY AFTERNOON OVER EASTERN AREAS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && MPG/DWE
Hazardous weather outlook, Jun 18, 2:30 PM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 230 PM CDT THU JUN 18 2009 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 191930- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 230 PM CDT THU JUN 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE LIKELY IN THE OUTLOOK AREA THIS AFTERNOON AND EVENING. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS...INCLUDING TORNADOES...ACROSS SOUTHERN INTO CENTRAL MINNESOTA AFTERNOON AND EVENING. THIS INCLUDES THE AREA GENERALLY FROM ALEXANDRIA...TO THE SOUTHERN TWIN CITIES METRO AREA...TO RED WING AND SOUTHWARD. THE PRIMARY THREATS IN THE MODERATE RISK AREA INCLUDE TORNADOES...LARGE HAIL...DAMAGING WINDS...AND LOCALIZED FLASH FLOODING. ELSEWHERE...ACROSS CENTRAL MINNESOTA AND WESTERN WISCONSIN... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. IN THIS AREA...LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE THE PRIMARY THREATS. THIS SEVERE WEATHER SETUP IS IN PLACE BECAUSE OF A VERY UNSTABLE AIRMASS ACROSS THE AREA AHEAD OF A SLOW MOVING TROUGH OF LOW PRESSURE IN THE EASTERN DAKOTAS TRACKING TOWARD WESTERN MINNESOTA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE LIKELY ON FRIDAY ACROSS THE OUTLOOK AREA. SOME OF THESE STORMS MAY BECOME STRONG TO SEVERE DURING THE AFTERNOON ACROSS EASTERN MINNESOTA AND WESTERN WISCONSIN. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Jun 18, 7:57 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
757 PM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 8 S MOTLEY 46.22N 94.64W
06/18/2009 M1.00 INCH MORRISON MN TRAINED SPOTTER
&&
CARLYONSpecial weather statement, Jun 18, 8:24 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
824 PM CDT THU JUN 18 2009
MNZ042-190215-
TODD-
824 PM CDT THU JUN 18 2009
AT 821 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHWEST OF
STAPLES TO CLARISSA TO 3 MILES EAST OF OSAKIS. THESE STORMS WERE
MOVING EAST AT 30 MPH.
AT 810 PM DIME SIZE HAIL WAS REPORTED AT STAPLES AND STRONG WINDS
IN THE 40 TO 50 MPH RANGE WERE REPORTED AROUND EAGLE BEND.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH CAN CONTINUE TO BE
EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CLARISSA.
BROWERVILLE.
PHILBROOK.
BURTRUM.
LITTLE SAUK.
LONG PRAIRIE.
LAT...LON 4634 9466 4610 9465 4583 9466 4583 9514
4609 9504 4637 9486
TIME...MOT...LOC 0123Z 270DEG 25KT 4635 9484 4612 9495
4587 9507Special weather statement, Jun 18, 8:28 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
828 PM CDT THU JUN 18 2009
MNZ054-190215-
LAC QUI PARLE-
828 PM CDT THU JUN 18 2009
AT 827 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR ALBEE. THIS STORM WAS MOVING EAST AT 30 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
NASSAU.
BELLINGHAM.
MADISON.
LOUISBURG.
MARIETTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4526 9645 4525 9632 4515 9606 4498 9583
4496 9645
TIME...MOT...LOC 0128Z 254DEG 25KT 4505 9659Special weather statement, Jun 18, 8:37 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
837 PM CDT THU JUN 18 2009
MNZ049-190215-
STEARNS-
837 PM CDT THU JUN 18 2009
AT 835 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF SAUK CENTRE
TO 6 MILES NORTHEAST OF SEDAN TO 8 MILES NORTHWEST OF SUNBURG. THESE
STORMS WERE MOVING EAST AT 30 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
PADUA.
ELROSA.
MEIRE GROVE.
MELROSE.
ST ROSA.
BROOTEN.
SAUK CENTRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4577 9444 4562 9451 4541 9475 4542 9513
4563 9512 4576 9512
TIME...MOT...LOC 0136Z 270DEG 24KT 4575 9508 4562 9512
4545 9530Local storm report, Jun 18, 8:45 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
845 PM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM HAIL 2 NE PADUA 45.58N 95.03W
06/18/2009 M0.25 INCH STEARNS MN TRAINED SPOTTER
COVERING THE GROUND.
&&
CARLYONLocal storm report, Jun 18, 8:48 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
848 PM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL 4 W MILLERVILLE 46.07N 95.63W
06/18/2009 E0.88 INCH DOUGLAS MN TRAINED SPOTTER
0128 PM HAIL 2 W MILLERVILLE 46.07N 95.60W
06/18/2009 E0.75 INCH DOUGLAS MN TRAINED SPOTTER
0130 PM HAIL 4 W MILLERVILLE 46.07N 95.63W
06/18/2009 E1.25 INCH DOUGLAS MN TRAINED SPOTTER
HAIL INCREASED FROM NICKLE TO 1.25 IN SIZE
0133 PM HAIL MILLERVILLE 46.07N 95.55W
06/18/2009 E1.00 INCH DOUGLAS MN TRAINED SPOTTER
0135 PM HAIL 4 W MILLERVILLE 46.07N 95.63W
06/18/2009 E1.50 INCH DOUGLAS MN TRAINED SPOTTER
0228 PM HAIL CARLOS 45.97N 95.29W
06/18/2009 E0.50 INCH DOUGLAS MN TRAINED SPOTTER
0232 PM HAIL 2 N ALEXANDRIA 45.90N 95.38W
06/18/2009 E1.75 INCH DOUGLAS MN TRAINED SPOTTER
LARGE HAIL ACROSS NORTHERN PART OF CITY.
0234 PM FUNNEL CLOUD ALEXANDRIA 45.87N 95.38W
06/18/2009 DOUGLAS MN LAW ENFORCEMENT
2 FUNNELS DOWN AND UP IN CLOUD DID NOT TOUCH GROUND ALSO
WITNESSED BY HAM RADIO OPERATOR.
0235 PM TSTM WND DMG 3 NNE ALEXANDRIA 45.91N 95.34W
06/18/2009 DOUGLAS MN TRAINED SPOTTER
TREE DOWN
0245 PM HAIL NELSON 45.88N 95.27W
06/18/2009 E0.50 INCH DOUGLAS MN POST OFFICE
0307 PM HAIL 2 S OSAKIS 45.84N 95.15W
06/18/2009 E0.88 INCH DOUGLAS MN TRAINED SPOTTER
0308 PM HAIL OSAKIS 45.87N 95.15W
06/18/2009 E0.88 INCH DOUGLAS MN POST OFFICE
0315 PM HAIL OSAKIS 45.87N 95.15W
06/18/2009 M0.88 INCH DOUGLAS MN TRAINED SPOTTER
0330 PM HAIL 3 NNW LITTLE SAUK 45.91N 94.94W
06/18/2009 E0.75 INCH TODD MN TRAINED SPOTTER
0444 PM HAIL 2 ENE ST ROSA 45.74N 94.68W
06/18/2009 M0.25 INCH STEARNS MN TRAINED SPOTTER
0445 PM HAIL 4 WNW HOLDINGFORD 45.75N 94.55W
06/18/2009 E1.50 INCH STEARNS MN PUBLIC
0449 PM HAIL 3 W MELROSE 45.68N 94.87W
06/18/2009 M0.50 INCH STEARNS MN TRAINED SPOTTER
0504 PM HAIL 2 N HOLDINGFORD 45.76N 94.47W
06/18/2009 E1.00 INCH STEARNS MN TRAINED SPOTTER
SPOTTER ON CR17
0505 PM HAIL HOLDINGFORD 45.73N 94.47W
06/18/2009 M1.25 INCH STEARNS MN TRAINED SPOTTER
0507 PM HAIL HOLDINGFORD 45.73N 94.47W
06/18/2009 E1.75 INCH STEARNS MN TRAINED SPOTTER
DOWNTOWN
0512 PM FUNNEL CLOUD 1 N ST STEPHEN 45.72N 94.28W
06/18/2009 STEARNS MN TRAINED SPOTTER
0513 PM HAIL 1 W HOLDINGFORD 45.73N 94.49W
06/18/2009 M1.00 INCH STEARNS MN TRAINED SPOTTER
0516 PM HAIL 2 W ST STEPHEN 45.70N 94.32W
06/18/2009 M1.25 INCH STEARNS MN TRAINED SPOTTER
0520 PM HAIL ST STEPHEN 45.70N 94.28W
06/18/2009 E1.00 INCH STEARNS MN TRAINED SPOTTER
0528 PM HAIL 3 SE BOWLUS 45.79N 94.36W
06/18/2009 M1.50 INCH MORRISON MN PUBLIC
RELAYED VIA 911 CENTER
0541 PM HAIL RICE 45.75N 94.23W
06/18/2009 M1.75 INCH BENTON MN LAW ENFORCEMENT
0541 PM TSTM WND GST RICE 45.75N 94.23W
06/18/2009 M52.00 MPH BENTON MN MESONET
US HWY 10 MILE POST 192
0558 PM HAIL 8 E RICE 45.75N 94.06W
06/18/2009 M0.88 INCH BENTON MN TRAINED SPOTTER
0607 PM HAIL 5 N GILMAN 45.81N 93.95W
06/18/2009 M1.00 INCH BENTON MN TRAINED SPOTTER
0630 PM HAIL 6 NNW MILACA 45.84N 93.69W
06/18/2009 E1.25 INCH MILLE LACS MN PUBLIC
LASTED ABOUT TEN MINUTES. GROUND WHITE.
0707 PM HAIL 1 W OGILVIE 45.83N 93.45W
06/18/2009 M0.25 INCH KANABEC MN TRAINED SPOTTER
0707 PM HAIL 3 NW GRASSTON 45.83N 93.20W
06/18/2009 E0.75 INCH KANABEC MN TRAINED SPOTTER
0750 PM HAIL 8 S MOTLEY 46.22N 94.64W
06/18/2009 M1.00 INCH MORRISON MN TRAINED SPOTTER
0843 PM HAIL 2 NE PADUA 45.58N 95.03W
06/18/2009 M0.25 INCH STEARNS MN TRAINED SPOTTER
COVERING THE GROUND.
&&
CARLYONThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:03 PM CDT | Severe Thunderstorm Warning | MPX | Douglas | 57 min |
| Jun 18, 7:32 PM CDT | Special Weather Statement | MPX | Morrison | 43 min |
| Jun 18, 7:48 PM CDT | Special Weather Statement | MPX | Todd | 42 min |
| Jun 18, 8:24 PM CDT | Special Weather Statement | MPX | Todd | 51 min |
| Jun 18, 8:28 PM CDT | Special Weather Statement | MPX | Lac qui Parle | 47 min |
| Jun 18, 8:37 PM CDT | Special Weather Statement | MPX | Stearns | 38 min |
| Jun 18, 8:57 PM CDT | Special Weather Statement | MPX | Morrison | 48 min |
| Jun 18, 9:43 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne, Stearns, Wright | 47 min |
| Jun 18, 11:43 PM CDT | Special Weather Statement | MPX | Pope | 62 min |
| Jun 19, 1:00 AM CDT | Severe Thunderstorm Warning | MPX | Stearns | 45 min |
| Jun 19, 1:45 AM CDT | Special Weather Statement | MPX | Benton | 30 min |
| Jun 19, 2:54 PM CDT | Special Weather Statement | MPX | Pope | 66 min |
| Jun 19, 4:07 PM CDT | Special Weather Statement | MPX | Pope | 38 min |
| Jun 19, 4:44 PM CDT | Special Weather Statement | MPX | Pope | 61 min |
| Jun 19, 4:50 PM CDT | Special Weather Statement | MPX | Stearns | 55 min |
| Jun 19, 5:36 PM CDT | Special Weather Statement | MPX | Meeker, Wright | 54 min |
| Jun 19, 6:22 PM CDT | Special Weather Statement | MPX | Hennepin, Wright | 38 min |
| Jun 19, 6:39 PM CDT | Special Weather Statement | MPX | Hennepin, Wright | 21 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.